Browse Title Index


 
Issue Title
 
Volume 15, Number 3, September 2010 GENERALIZED DUHAME'S PRINCIPLE FOR SOME SEMI-LINEAR HYPERBOLIC TYPE OF EQUATIONS Abstract   PDF
Tamotu Kinoshita
 
Volume 25, Number 2, June 2020 GENERALIZED FIXED POINT THEOREMS IN A b-METRIC SPACE Abstract   PDF
P. Swapna, T. Phaneendra
 
Volume 22, Number 3, September 2017 GENERALIZED FORM OF TRIPLED FIXED POINT THEOREMS IN PARTIALLY ORDERED METRIC SPACES Abstract   PDF
Deepa Karichery, Shaini Pulickakunnel
 
Volume 28, Number 1, March 2023 GENERALIZED FUSION FRAMES WITH C*-VALUED BOUNDS Abstract   PDF
Mohamed Rossafi, Fakhr-dine Nhari
 
Volume 23, Number 1, March 2018 GENERALIZED HYERS–ULAM STABILITY OF A FUNCTIONAL EQUATION OF HOSSZU ́ TYPE Abstract   PDF
B. Khosravi, M. B. Moghimi, A. Najati
 
Volume 29, Number 1, March 2024 GENERALIZED HYERS-ULAM STABILITY OF QUADRATIC FUNCTIONAL INEQUALITY IN MODULAR SPACES AND β-HOMOGENEOUS BANACH SPACES Abstract   PDF
Abderrahman Baza, Mohamed Rossafi
 
Volume 28, Number 1, March 2023 GENERALIZED INTEGRAL TYPE F-CONTRACTION IN PARTIAL METRIC SPACES AND COMMON FIXED POINT Abstract   PDF
G. S. Saluja, Ho Geun Hyun, Jong Kyu Kim
 
Volume 21, Number 2, June 2016 GENERALIZED ρ-(η,θ)-INVEXITY AND KKT CONDITIONS FOR OPTIMALITY Abstract   PDF
N. Behera, C. Nahak, S. Nanda
 
Volume 27, Number 3, September 2022 GENERALIZED α-NONEXPANSIVE MAPPINGS IN HYPERBOLIC SPACES Abstract   PDF
Jong Kyu Kim, Samir Dashputre, . Padmavati, Kavita Sakure
 
Voleme 18, Number 3, September 2013 GENERALIZED ε-EFFICIENCY CONDITIONS AND SECOND ORDER B-(b, ρ, η, θ, \tilde{p}, \tilde{r})-INVEXITIES IN MINIMAX FRACTIONAL PROGRAMMING PROBLEMS Abstract   PDF
Ram U. Verma
 
Volume 28, Number 3, September 2023 GENERALIZED LINDLEY DISTRIBUTION USING PROPORTIONAL HAZARD FAMILY AND INFERENCE OF FAILURE TIME DATA Abstract   PDF
Ahmed AL-Adilee, Hawraa A. AL-Challabi, Hassanein Falah, Dalael Saad Abdul-Zahra
 
Volume 13, Number 2, June 2008 GENERALIZED MIXED VARIATIONAL INCLUSIONS WITH FUZZY MAPPINGS Abstract   PDF
X. P. Ding, . Salahuddin, M. K. Ahmad
 
Volume 15, Number 1, March 2010 GENERALIZED NONLINEAR VARIATIONAL INCLUSION SYSTEMS INVOLVING COCOERCIVELY MONOTONE MAPPINGS Abstract   PDF
R. N. Kalia
 
Volume 24, Number 3, September 2019 GENERALIZED OSTROWSKI TYPE INEQUALITIES FOR INTERVAL VALUED FUNCTIONS AND ITS APPLICATION FOR ERROR ESTIMATION TO SOME QUADRATURE RULES Abstract   PDF
Bilal Ahmad Dar, Deepak Singh, Anil Goyal, Izhar Ahmad
 
Volume 8, Number 3, June 2003 GENERALIZED PARTIAL RELAXED PSEUDOMONOTONICITY AND SOLVABILITY OF NONLINEAR VARIATIONAL INEQUALITIES Abstract   PDF
Ram U. Verma
 
Volume 9, Number 1, March 2004 GENERALIZED PARTIALLY RELAXED PSEUDOCOCOERCIVE VARIATIONAL INEQUALITIES AND GENERAL AUXILIARY PROBLEM PRINCIPLE Abstract   PDF
Ram U. Verma
 
Volume 26, Number 1, March 2021 GENERALIZED PSEUDO-DIFFERENTIAL OPERATORS INVOLVING FRACTIONAL FOURIER TRANSFORM Abstract   PDF
B. B. Waphare, P. D. Pansare
 
Volume 27, Number 4, December 2022 GENERALIZED QUASI-VARIATIONAL-LIKE INEQUALITIES FOR PSEUDO-MONOTONE TYPE II OPERATORS ON NON-COMPACT SETS Abstract   PDF
Mohammad S. R. Chowdhury
 
Volume 14, Number 4, December 2009 GENERALIZED ROCKAFELLAR'S THEOREM ON LINEAR CONVERGENCE Abstract   PDF
Ram U. Verma
 
Volume 16, Number 2, June 2011 GENERALIZED UNIVERSAL THEOREM AND ALEKSANDROVE ISOMETRIC EXTENSION PROBLEM Abstract   PDF
Ma Yumei
 
Volume 22, Number 2, June 2017 GENERALIZED VECTOR B-VARIATIONAL INEQUALITY PROBLEMS Abstract   PDF
Satya Narayan Mishra, Prasanta Kumar Das, Girish Chandra Nayak
 
Volume 12, Number 2, June 2007 GENERALIZED WEDGES AND ORDERED SPACES WITH THE RIESZ DECOMPOSITION PROPERTY Abstract   PDF
Vasilios N. Katsikis
 
Volume 10, Number 5, December 2005 (Special Issue) GENERATING RELATIONS INVOLVING CERTAIN CLASSES OF MULTIVARIABLE BIORTHOGONAL POLYNOMIALS Abstract   PDF
H.M. Srivastava
 
Volume 8, Number 3, June 2003 GENERIC EXISTENCE OF SOLUTIONS OF MINIMIZATION PROBLEMS WITH AN INCREASING COST FUNCTION Abstract   PDF
Alexander J. Zaslavski
 
Volume 22, Number 4, December 2017 GENERIC LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE TRANS-SASAKIAN MANIFOLD WITH A SEMI-SYMMETRIC METRIC CONNECTION Abstract   PDF
Dae Ho Jin
 
551 - 575 of 1345 Items << < 18 19 20 21 22 23 24 25 26 27 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea